# SDR 2008UALA04152

- Difficulty date: August 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 25,815 hours, 10,021 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT OUT AT SEAT 23C.  *S/D*  SECURED CONNECTOR TO LIGHT, OPS OKAY.
